The Annals of Mathematical Statistics

Review: N. U. Prabhu, Stochastic Processes

Meyer Dwass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 2 (1967), 626.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698989

Digital Object Identifier
doi:10.1214/aoms/1177698989

JSTOR
links.jstor.org

Citation

Dwass, Meyer. Review: N. U. Prabhu, Stochastic Processes. Ann. Math. Statist. 38 (1967), no. 2, 626. doi:10.1214/aoms/1177698989. https://projecteuclid.org/euclid.aoms/1177698989


Export citation